# SDR FDEA201111194984

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 47,878 hours, 9,335 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TOWER REPORTED SMOKE FROM LT GEAR AREA.  INSPECTED BY ANC AIRPORT STAFF, ALL LOOKED OK, TAXIED TO RAMP.  APPARENTLY EXCESS LUBRICATION ON LANDING GEAR DEPOSITED ONTO BRAKE ASSY INSPECTED LT GEAR NO LEAKS OR DEFECTS NOTED OK FOR SVC.  (FINAL CLOSED)
